# SDR SWIA971729

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 10,899 hours, 15,131 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Frozen
- Location: Stabilizer Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM WILL NOT MOVE, (FROZEN) AT 26,000 FEET AT 27 DEG, DID NOT FREE UP UNTIL DESCENT TO LOWER WARMER ALTITUDE 5 DEG.  REPLACED RIGHT STABILIZER TRIM ACTUATOR WITH SERVICEABLE UNIT.  REPLACED LEFT  STABILIZER TRIM ACTUATOR WITH SERVICEABLE UNIT.  ALL WORK PERFORMED IAW MM 27320 0RT  (P/N 5299) (S/N 535) ON, (S/N 695LT) OFF, (P/N 5299) (S/N 731) ON, (S/N 616) OFF.
